skin-hair-icon

Itching on private parts

Dear sir, My Friend is getting lot of itching problem on his private parts. currently on local doctor consultation he is using a cream (Clitrix) and a soap (keto) from last 2 months but he see no improvement. Also he recently married so can it be a kind of STD? Should he has to consult a gynecologist ? Please advise.
views-icons 73 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Itching on private parts

doctor profile image
Answered
Hi. Greetings. This could be due to a fungal infection.Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. It's best he sees a qualified dermatologist in his city. Hope this helps. Further queries may be sent on follow up messaging. Warm regards
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO